# SDR 96ZZZM1056

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6A
- Aircraft serial: 45529
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Assy
- Part number: 327628
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

FLT 312 - SHUTDOWN NR 1 ENGINE AT 1830Z DUE TO BACKFIRING IN RICH AND MANUAL LEAN.  AIRCRAFT FERRIED TO ANC FROM ENM.  MX REPLACED NR 13 CYLINDER ASSY DUE TO CRACKED HEAD.  AIRCRAFT RETURNED TO SERVICE.  (M)
